American Journal of Computational Mathematics, Volume (2), No (1), Year (2012-11) , Pages (51-55)

Title : ( Solving the Interval-Valued Linear Fractional Programming Problem )

Authors: Sohrab Effati , Morteza Pakdaman ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


This paper introduces an interval valued linear fractional programming problem (IVLFP). An IVLFP is a linear frac-tional programming problem with interval coefficients in the objective function. It is proved that we can convert an IVLFP to an optimization problem with interval valued objective function which its bounds are linear fractional func-tions. Also there is a discussion for the solutions of this kind of optimization problem.


, Interval, Valued Function; Linear Fractional Programming; Interval, Valued Linear Fractional Programming
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Effati, Sohrab and Pakdaman, Morteza},
title = {Solving the Interval-Valued Linear Fractional Programming Problem},
journal = {American Journal of Computational Mathematics},
year = {2012},
volume = {2},
number = {1},
month = {November},
issn = {2161-1203},
pages = {51--55},
numpages = {4},
keywords = {Interval-Valued Function; Linear Fractional Programming; Interval-Valued Linear Fractional Programming},


%0 Journal Article
%T Solving the Interval-Valued Linear Fractional Programming Problem
%A Effati, Sohrab
%A Pakdaman, Morteza
%J American Journal of Computational Mathematics
%@ 2161-1203
%D 2012